# SDR NWAA094319762

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 86,961 hours, 76,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 12-15 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND OPERATIONALLY CHECKED THE SYSTEM.
